MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that when the wis was opened, it was noted that connector on one of the ports was missing and hence didn¿t use the needle.They tried closing the needle with regular end cap but didn¿t find it tight enough as saline was leaking.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a missing end cap is inconclusive due to the state of the sample was returned in.One 22 g x 1 in.Winged infusion set with a y-site was returned for evaluation.An initial visual observation showed no cap was returned on the y-site.An end cap was returned on the proximal luer connector and a protective cover was returned on the needle.No blood residue was observed on the sample; however, a white, crystalline residue was observed within the proximal luer hub.The sample was flushed and pressurized with a 12 ml syringe of water and was found to be patent to infusion and aspiration and no leaks were observed.Leakage was observed from the y-site when the returned end cap was attached to the luer of the y-site; however, when a non-complainant silicone end cap was attached to the luer of the y-site no leakage was observed.A microscopic observation revealed the treads of the returned end cap were damaged.Because the sample was returned outside of any sealed packaging, it was difficult to assess when or where the infusion cap may have gone missing; therefore, this complaint is inconclusive.A lot history review (lhr) of reat1791 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when the wis was opened, it was noted that connector on one of the port was missing and hence didn¿t use the needle.They tried closing the needle with regular end cap but didn¿t find it tight enough as saline was leaking.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8804260
Report Number3006260740-2019-02043
Device Sequence Number18946735
Product Code FMI
UDI-Device Identifier00801741065903
UDI-Public(01)00801741065903
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2206222
Device Lot NumberREAT1791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Event Location Hospital
Initial Date Received by Manufacturer 06/29/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1